Advertisment

Indian Journal of Nephrology About us |  Subscription |  e-Alerts  | Feedback | Login   
  Print this page Email this page   Small font sizeDefault font sizeIncrease font size
 Home | Current Issue | Archives| Ahead of print | Search |Instructions |  Editorial Board  

Users Online:1422

Official publication of the Indian Society of Nephrology
 ~   Next article
 ~   Previous article
 ~   Table of Contents

 ~   Similar in PUBMED
 ~  Search Pubmed for
 ~  Search in Google Scholar for
 ~Related articles
 ~   Citation Manager
 ~   Access Statistics
 ~   Reader Comments
 ~   Email Alert *
 ~   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1093    
    Printed23    
    Emailed0    
    PDF Downloaded25    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2021  |  Volume : 31  |  Issue : 3  |  Page : 303-306

Association of acute interstitial nephritis with nivolumab in renal cell carcinoma: A case report


Department of Nephrology, Pitie-Salpetriere, 47-80 Boulevard de l'Hôpital, 75013, Paris, France

Correspondence Address:
Dr. Befa Noto-Kadou-Kaza
Department of Nephrology, Pitie-Salpetriere, 47-80 Boulevard de l'Hôpital, 75013, Paris
France
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijn.IJN_62_20

Rights and Permissions

Recently, a number of innovative anticancer agents such us the programmed death 1 (PD-1) immune checkpoint inhibitors have been developed. Nevertheless, this type of immunotherapy may be associated with immune-related adverse events whose pathophysiology is considered similar to those found in autoimmune diseases such as nephritis. We report the case of a 71-year-old female with metastatic renal carcinoma who underwent nephrectomy. After three lines of other chemotherapies (VEGF and mTOR inhibitors), the patient was treated by nivolumab (3 mg/kg) for 4 months and developed acute kidney injury 16 weeks after initiating this immunotherapy. Kidney biopsy displayed a diffuse extensive interstitial inflammation associated with moderate interstitial edema. The discontinuation of nivolumab and the administration of prednisone (at 1 mg/kg and tapered over 3 months) was an effective treatment of the interstitial edema and led to the recovery of the kidney function.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Indian Journal of Nephrology
Published by Wolters Kluwer - Medknow
Online since 20th Sept '07